Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 4 (1950), 77-99
DOI: https://doi.org/10.1090/S0025-5718-50-99474-9
Corrigendum: Math. Comp. 4 (1950), 180.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös & Ch. Ko, ``Note on the euclidean algorithm,'' London Math. Soc., Jn. v. 13, 1938, p. 3-8.
  • [2] H. Davenport, ``Indefinite binary quadratic forms and Euclid's algorithm in real quadratic fields,'' to appear in London Math. Soc., Proc. MR 0034413 (11:582f)
  • [1] Viggo Brun, ``La somme des facteurs de Möbius,'' Den 10. Skandinaviske Matematiker Kongres, Comptes Rendus, Copenhagen, 1947, p. 40-53. MR 0019670 (8:446c)
  • [1] C. S. Sutton, ``An investigation of the average distribution of twin prime numbers,'' Jn. Math. Phys., v. 16, 1937, p. 1-42.
  • [2] Lord Cherwell, ``Note on the distribution of the intervals between prime numbers,'' Quart. Jn. Math., Oxford s., v. 17, 1946, p. 46-62. MR 0017308 (8:136e)
  • [3] E. S. Selmer & G. Nesheim, ``Tafel der Zwillingsprimzahlen bis 200 000,'' K. Norske Videnskabers Selskab, Trondhjem, Forhandlinger, v. 15, 1942, p. 95-98. MR 0019672 (8:446e)
  • [4] M. Kraitchik, Recherches sur la Théorie des Nombres, v. 1, Paris, 1924.
  • [1] For example, see : R. A. Fisher & F. Yates, Statistical Tables for Biological Agricultural and Medical Research, Edinburgh, 3rd ed., 1948 [MTAC, v. 3, p. 360-361] from which Tables II and III were reproduced. G. W. Snedecor, Statistical Methods Applied to Experiments in Agriculture and Biology, Ames, Iowa, 1940, from which Table IV was reproduced. For errata see MTAC, v. 1, p. 85-86. MR 0030288 (10:740c)
  • [1] Evelyn Fix, ``Tables of noncentral $ {\chi ^2}$,'' University of California, Publications in Statistics, v. 1, 1949, no. 2, p. 15-19. MR 0038023 (12:344c)
  • [1] See for example, M. F. Gardner & J. L. Barnes, Transients in Linear Systems, Studied by the Laplace Transformation, v. 1, New York, 1942, p. 310-317. MR 0007508 (4:150c)
  • [1] W. Magnus, Deutsche Math.-Ver., Jahrsb., v. 50, 1940, p. 140-161. MR 0002457 (2:56e)
  • [2] T. M. Cherry, Edinburgh Math. Soc., Proc., s. 2, v. 8, 1948, p. 50-65. MR 0027363 (10:294b)
  • [1] Harvard University Computation Laboratory, Annals, v. 18, 19: Tables of the Generalized Sine- and Cosine- Integral Functions, Parts I and II, Cambridge, Mass., 1949. MR 0029260 (10:572g)
  • [1] S. Goldstein, ``On laminar boundary-value flow near a position of separation,'' Quart. Jn. Mech. Appl. Math., v. 1, 1948, p. 43-69. MR 0027197 (10:270d)
  • [1] A. Liénard, ``Formules de récurrence pour les intégrales des fonctions adjointes des polynômes de Legendre,'' Acad. d. Sciences, Paris, Comptes Rendus, v. 196, 1933, p. 1773-1778 (there's a slip in the page reference here).
  • [1] H. Blasius, ``Grenzschichten in Flüssigkeiten mit kleiner Reibung,'' Zschr. f. Math u. Phys., 56, 1908, p. 1.
  • [2] N. Frössling, ``Verdunstung, Wärmübertragung und Geschwindigkeitsverteilung bei zweidimensionaler und rotationssymmetrischer laminaren Grenzströmung,'' Lund, Sweden, Univ., Acta, Afd. 2, Årsskrift, v. 36, 1940, p. 1-32.
  • [3] L. Howarth, ``On the calculation of steady flow in the boundary layer near the surface of a cylinder in a stream,'' ARC Report no. 1632, 1934.
  • [4] K. Hiemenz, ``Grenzschichten an einem in einen gleichförmigen Flüssigkeitsstrom eingetauchten geraden Kreiszylinder,'' Dinglers Polytechn. Jn., v. 326, 1911, p. 321.
  • [1] See MTAC, v. 3, p. 37-40, 197-198.
  • [1] T. Y. Thomas, ``On curved shock waves,'' Jn. Math. Phys., v. 26, 1947, p. 62-68. MR 0020906 (8:611a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99474-9
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society